# SDR DXTA2025041403050

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9777
- Aircraft time: 7,080 hours, 3,121 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: Pax Error
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER COMPARTMENT EQUIPMENT: FA REPORTED ELECTRICAL BURNING SMELL NEAR THE CREDENSA, JUST AFT OF FORWARD CLUB. NO SMOKE OR FIRE. CORRECTIVE ACTION: COULD NOT DUPLICATE. VAPING DEVICE FOUND IN LAV GARBAGE CAN. IAW GL5000 SMM 25-24-52.
